U.S. doctors online nowAsk doctors free
India
A 52-year-old female asked:

54f non-alcoholic-had diarrhoea for 1 day last week.had imodium,domperidone+rabeprazole,ornidazole. after diarrhoea had nausea,vomiting,mild fever for 5 days.had very little food then.now since 3 days eating normal,but in last 3 days lost 1kg.

1 doctor answer1 doctor weighed in
Dr. Gurmukh Singh
Pathology 49 years experience
Mostly water: The lost weight was mostly water. If the diarrhea is gone and the person is back on normal diet, the lost weight will be made up in a week or so , if not sooner. Wish you good health! - Have a diet rich in fresh vegetables, fruits, whole grains, milk and milk products, nuts, beans, legumes, lentils and small amounts of lean meats. Avoid saturated fats. Drink enough water daily, so that your urine is mostly colorless. Exercise at least 150 minutes/week and increase the intensity of exercise gradually. Do not use tobacco, alcohol, weed or street drugs in any form. Practice safe sex, if you have sex.
Dr. Gurmukh Singh
Pathology 49 years experience
Provided original answer
Wish you good health!
Feb 22, 2018

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Feb 25, 2018
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits
$15 per month

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.